advertisement
Question
Posted by: horsiechic | 2010-10-14

heavy periods ad cramps

Hi Doc,
Please can you help me - i''ve always had bad cramps with my periods but recently they''ve been a whole lot worse and my periods have got a lot heavier. Before I went on the pill my periods were heavy but the pill did sort it out. I was on triphasil then went onto nordette, triphasil caused weight gain and nordette made the cramps and problems come back

I am on the pill - i take triodene ed and have done for the last year, to start with my period got lighter and the cramping went away, i haven''t gained any weight but my breasts are very tender.
sort of coinciding with the heavier period and worse cramps my dad did pass away - now what i''m wondering is - is it a reaction to this that''s making my cramps and heavy bleeding worse or is it the pill.
If it is the pill what recommendation can you make - is it a good idea to try the injection or should i change pills again???
please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Horsiechic
There may be a relationship between heavy, painful periods and high stress levels. If you did OK on the Triodene for the last year, don't change your pill now. It may be due to a temporary hormonal imbalance. You can try taking Biral, a homeopathic medication for stress, and an anti-inflammatory like Neurofen for the cramping. If the heavy bleeding persist, you could discuss alternative contraceptives with your gyne, like the Mirena IUD or the progesterone injection.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-10-14

Dear Horsiechic
There may be a relationship between heavy, painful periods and high stress levels. If you did OK on the Triodene for the last year, don't change your pill now. It may be due to a temporary hormonal imbalance. You can try taking Biral, a homeopathic medication for stress, and an anti-inflammatory like Neurofen for the cramping. If the heavy bleeding persist, you could discuss alternative contraceptives with your gyne, like the Mirena IUD or the progesterone injection.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement